# SDR SWAA2022010449755

- Difficulty date: December 3, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS LAVATORY B (1 EA) AT AFT GALLEY AREA.  REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B (1 EA) AT AFT GALLEY AREA IAW B737-700 SOPM 20-50-01 REV.37.
